# SDR ASOA200901123

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 28,102 hours, 25,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GOT PAX DOOR LATCH CAUTION MSG AT 6000' FELT & HEARD A RUMBLE AND THEN GOT PASSENGER DOOR WARNING MSG. COMPLIED W/QRH  [EMERGENCY VEHICLES WERE ROLLED AS A PRECAUTION -- AIRCRAFT RETURNED TO BTR AFTER T/O]...FLT 5518 DEL 130 MINS
